# SDR FDEA201004131168

- Difficulty date: April 13, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 16,886 hours, 9,148 cycles
- Engine: Ge CF680C2A5F
- Engine time: 19,513 hours, 10,316 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Zone 400
- Part time: 19,513 hours, 10,316 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB OUT AT ABOUT FL270 ECAM GAVE US A ENG 2 OVERLIMIT FOLLOWED BY   VIBRATION BAD ENOUGH AND ENG WINDING DOWN THAT WE HAD TO SHUT ENG DOWN,  FOLLOWED QRH PROCEDURE FOR ENG FAIL.  FOUND PIECES IN TAILPIPE.  SUSPECT DAMAGED ENGINE. THE ENGINE IS APPROVED FOR REMOVAL.
